# SDR SWAA2023112111951

- Difficulty date: October 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER SCUFF PLATE FWD CORNER CRACKED<[01] RECEIVED NEW SCUFF PLATE P/N: 146A8342-8; PO# 1578747; ISSUE TAG: WN3585. INSTALLATION OF AFT CARGO SCUFF PLATES TRANSFER TO CARD: TTG8Q002CGYV.;[02] INSTALLATION OF AFT CARGO SCUFF PLATES TRANSFER TO CARD: TTG8Q002CGYV.
